MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND MOD EPI 2 ECC RIGHT HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY

DEPUY FRANCE SAS - 3003895575 DXTEND MOD EPI 2 ECC RIGHT HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Catalog Number 130720203
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 07/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Primary surgery: approx 6 years ago -the reason for the revision surgery was because the patient had been notching which had caused the glenosphere implants to disengage from the bone.In the process, one of the locking screws was broken.Upon exposure to the joint, it was clear that the patient also has an infection.The stem was left in as it was sound, but the implants below were removed.This also included 4 screws, not sure exactly what was used.2x locking and 2x non-locking screws were used.The site was thoroughly washed, and then a cta head was implanted to perform a hemi-arthroplasty.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint #: (b)(4).Investigation summary : no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DXTEND MOD EPI 2 ECC RIGHT HA
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key8910792
Report Number1818910-2019-101695
Device Sequence Number10916915
Product Code KWS
UDI-Device Identifier10603295027331
UDI-Public10603295027331
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number130720203
Device Lot Number5229634
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/30/2019
Supplement Date Received by Manufacturer10/21/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR